# SDR FDEA201001140144

- Difficulty date: January 14, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50168
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CAP CORRODED AT STA 740 BETWEEN RBL 54.9 AND APPROX  RBL 72.0. (INTERFERS WITH MAE P TO F CONVERSION) AT BS 740 RBL 54-9-RBL 72.0. FLOOR BEAM REPAIR WAS ACCOMPLISHED DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION ON MAE MOD W/C 118350441BZ2R04, 42606890001 AND MAE EA 757-5335-16-F2402 REV - DATED 11/16/2009. THIS NON-ROUTINE IS FOR TRACKING PURPOSES ONLY.  CATEGORY "A" MAJOR ALTERATION.
